# SDR UIEA2021062101398

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,920 hours, 18,431 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP ADVISORY MESSAGE IN DESCENT PROX 10000 FT. CAME ON TWICE- EXTINGUISHING BOTH TIMES( PACK RESET & BIT CHECK IAW FIM TASK 21-51- TF 844, OPS CHECK GOOD & BITE CHECK GOOD, NO ACTIVE MESSAGES )
